# SDR ASAA2016112518825

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,413 hours, 10,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610512
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENTRY DOOR HARD TO CLOSE. GROUNDED - YES. FOUND ENTRY DOOR SNUBBER ROD END BROKEN AND DOOR SKIN HINGE CUTOUT DAMAGE. REMOVED DAMAGED AREA OF HINGE CUTOUT PER SRM 52-10-01-1A-1, HFEC INSP DEFERRED PER EA 800-52EA-18074, REF L/P 11629671. REMOVED AND REPLACED L1 DOOR SNUBBER PER AMM 52-11-51, OPS CHECK NORMAL.
